MAUDE Adverse Event Report: BECTON DICKINSON NEXIVA DIFFUSICS; INTRAVASCULAR CATHETER

BECTON DICKINSON NEXIVA DIFFUSICS; INTRAVASCULAR CATHETER
Catalog Number 383590
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material#: 383590.It was reported by the customer that "used 24g nexiva to do iv/bw on patient, after flash went to advance catheter but blood was leaking through the connection between the hub and the catheter immediately when advancing.Able to draw bw but bubbles when aspirating and when flushed there was saline on patient's hand due to leak.".
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: bd was not able to confirm the customer's indicated failure mode because no samples or pictures were received to perform investigation.The manufacturing records for this batch has been reviewed and nothing extraordinary occurred during the manufacturing process related to this failure mode.Internal quality records have been consulted for tracking and trending purposes but issues like this are not detected which means low occurrence.We will keep monitoring the manufacturing process and in case any emerging trend is detected, further actions will be taken if necessary.

Brand Name
NEXIVA DIFFUSICS
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23594357
Report Number9610847-2025-00429
Device Sequence Number18524693
Product Code FOZ
UDI-Device Identifier00382903835904
UDI-Public(01)00382903835904
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383590
Device Lot Number5225034
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown